# SDR ASAA2024102953724

- Difficulty date: October 29, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,793 hours, 19,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT-JOINT AT STA 887 BETWEEN STGR 23R-23L HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKIN PANEL 146A3231-23 AND 147A3400-4 AT STA 887 BETWEEN STGR 23L-23R IAW EA 800-53EA-27825 REV 00.
